# SDR UALA2010092403542

- Difficulty date: September 23, 2010
- Submitted: September 25, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 45,305 hours, 5,842 cycles
- Engine: Pwa PW4090
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Heater
- Part number: 4E32391
- Condition: Inoperative
- Location: Crew Rest Area
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER F/A CREW REST AREA TEMPATURE CONTROL PANEL DOES NO RESPOND TO SELECTED TEMPERATURE.  NR1 HEATER INOP.  REPLACED NR1 HEATER IAW MM, OPS NORMAL.
